Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 319, NWS Wilmington, OH

August 7, 2011Auglaize County, Shelby County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Aug 7, 2011, 3:26 PM EDT for Auglaize County, Shelby County, Ohio. It was in force for 64 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2011, 3:26 PM EDT (19:26 UTC)
Expired
Aug 7, 2011, 4:30 PM EDT
In force
64 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Auglaize County, OH, Shelby County, OH

The radar

The Cincinnati radar (KILN), 128 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 3:52 PM EDTTSTM WND DMGBotkins, OHTWO POWER POLES BLOWN OVER BLOCKING ROADWAY. TIME AND LOCATION APPROXIMATED.
Aug 7, 3:58 PM EDTTSTM WND DMG2 Wnw Jackson Center, OHSILO BLOWN DOWN. ONE TREE BROKEN.
Aug 7, 4:00 PM EDTTSTM WND DMGJackson Center, OHONE TREE DOWN.
Aug 7, 4:00 PM EDTTSTM WND GST 50Jackson Center, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 7, 1:11 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1233 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1233 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
540 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
-20 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

586 
WUUS51 KILN 071926
SVRILN
OHC011-149-072030-
/O.NEW.KILN.SV.W.0319.110807T1926Z-110807T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
326 PM EDT SUN AUG 7 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN AUGLAIZE COUNTY IN WEST CENTRAL OHIO...
  SHELBY COUNTY IN WEST CENTRAL OHIO...

* UNTIL 430 PM EDT.

* AT 322 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
  COLDWATER...MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WAPAKONETA...
  BOTKINS...
  ANNA...
  CRIDERSVILLE...
  SIDNEY...
  JACKSON CENTER...
  WAYNESFIELD...

IN ADDITION...SWANDERS...FRYBURG...UNIOPOLIS...MONTRA...ST. JOHNS...
PORT JEFFERSON...PLATTSVILLE AND BALLOU ARE NEAR THE PATH OF THIS
SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 86 AND 117...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR SOUTHEASTERN INDIANA AND SOUTHWESTERN OHIO.

&&

LAT...LON 4068 8422 4066 8422 4066 8411 4065 8410
      4065 8389 4055 8388 4053 8395 4054 8399
      4052 8400 4018 8403 4021 8433 4068 8425
TIME...MOT...LOC 1925Z 273DEG 45KT 4042 8423

$$
3 follow-up statements
871 
WWUS51 KILN 072001
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
401 PM EDT SUN AUG 7 2011

OHC011-149-072030-
/O.CON.KILN.SV.W.0319.000000T0000Z-110807T2030Z/
AUGLAIZE OH-SHELBY OH-
401 PM EDT SUN AUG 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SHELBY AND EASTERN AUGLAIZE COUNTIES...

AT 356 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED 16 MILES
EAST OF MAPLEWOOD...MOVING EAST AT 35 MPH.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS...WHICH 
INCLUDED LARGE TREE LIMBS REPORTED DOWN IN SAINT MARYS. THIS STORM 
WILL AFFECT SAINT JOHNS WAYNESFIELD AND JACKSON CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4068 8422 4066 8422 4066 8411 4065 8410
      4065 8389 4055 8388 4053 8395 4054 8399
      4052 8400 4018 8403 4021 8433 4068 8425
TIME...MOT...LOC 1959Z 273DEG 45KT 4040 8367

$$
557 
WWUS51 KILN 072013
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
413 PM EDT SUN AUG 7 2011

OHC011-149-072030-
/O.CON.KILN.SV.W.0319.000000T0000Z-110807T2030Z/
AUGLAIZE OH-SHELBY OH-
413 PM EDT SUN AUG 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR EASTERN SHELBY AND EASTERN AUGLAIZE COUNTIES...

AT 409 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED 27 MILES
EAST OF MAPLEWOOD...MOVING EAST AT 40 MPH. THIS STORM DAMAGED TREES 
AND POWER POLES IN SAINT MARYS.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN AUGLAIZE AND
EASTERN SHELBY COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4065 8410 4065 8389 4055 8388 4053 8394
      4054 8399 4052 8400 4018 8403 4021 8424
      4044 8414 4066 8423
TIME...MOT...LOC 2012Z 273DEG 45KT 4039 8346

$$
729 
WWUS51 KILN 072030
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
430 PM EDT SUN AUG 7 2011

OHC011-149-072040-
/O.EXP.KILN.SV.W.0319.000000T0000Z-110807T2030Z/
AUGLAIZE OH-SHELBY OH-
430 PM EDT SUN AUG 7 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SHELBY AND EASTERN
AUGLAIZE COUNTIES HAS EXPIRED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM.

LAT...LON 4065 8410 4065 8389 4055 8388 4053 8394
      4054 8399 4052 8400 4018 8403 4021 8424
      4044 8414 4066 8423
TIME...MOT...LOC 2013Z 273DEG 45KT 4038 8344

$$


BINAU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 2:58 PM EDT, 28 minutes earlier.

Area forecast discussion, Aug 7, 2:58 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
258 PM EDT SUN AUG 7 2011

.SYNOPSIS...
THE THREAT FOR THUNDERSTORMS WILL RETURN LATE THIS AFTERNOON INTO
TONIGHT AS A WEAK COLD FRONT PUSHES INTO THE OHIO VALLEY
OVERNIGHT. THIS WILL USHER IN A SLIGHTLY COOLER AIRMASS FOR
MONDAY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
SHORTER DISCUSSION TODAY WITH IMPENDING SEVERE WEATHER EVENT. OLD
OUTFLOW BOUNDARY BISECTING THE CWA IN NW-SE OF FASHION COULD SERVE
AS AN INTERESTING AREA FOR ENHANCED SEVERE WEATHER RISK THROUGH
ABOUT 00Z AS DEVELOPING SQUALL LINE RIDES THIS BOUNDARY AND FEEDS
OFF OF HEALTHY INSTABILITY TO THE SOUTHWEST FLOWING INTO ILN CWA.
SHEAR PROFILES NOT SPECTACULAR BUT SHOULD NO DOUBT SUPPORT A LONGER
LIVED CONVECTIVE SYSTEM WITH A FEW EMBEDDED SUPERCELL STRUCTURES.
COVERAGE SHOULD BE HIGH ESP NORTH OF THE OHIO RIVER. MAY NEED TO END
UP EXTENDING SVR WATCH SPATIALLY AND TEMPORALLY YET LATER THIS
AFTERNOON IF SYSTEM BECOMES MATURE. NOT REALLY ENTHUSED ABOUT HAIL
THREAT IN THIS VERY MOIST/WARM ENVIRONMENT BUT SUPERCELL STRUCTURES
WILL NO DOUBT PRODUCE HAIL. MAIN THREAT WITH WIND ESPECIALLY ALONG
LEADING EDGE OF THE TIGHT REFLECTIVITY GRADIENT...AND IN VICINITY OF
THAT OUTFLOW BOUNDARY CURRENTLY EXTENDING FROM LOGAN THROUGH
SPRINGFIELD TO UNION CITY.  HEALTHY RAIN RATES WITH PWATS IN EXCESS
OF 2 INCHES.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
QUIET WEATHER A LEAST THROUGH A GOOD CHUNK OF MONDAY...BEFORE NEXT
SHORTWAVE ROTATING THROUGH DEVELOPING LONGWAVE TROUGH APPROACHES
FROM THE WEST. THERE HAS BEEN A SLOWLY INCREASING SIGNAL IN THE LATE
MON AFTN INTO MON NIGHT TIME FRAME OF DECENT MCS ESPECIALLY OVER
KENTUCKY AND SRN OHIO. RAISED RAIN CHANCES ALL AREAS THIS PERIOD.
STILL WARM AND HUMID...THOUGH DEWPOINTS SHOULD BE SLOWLY FALLING
DURING MONDAY INTO MONDAY NIGHT.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
AFTER THE LINGERING EFFECTS OF A POSSIBLE MCS PUSHING THROUGH
ESPECIALLY THE SOUTHERN HALF OF FCST AREA ON TUESDAY AND LINGERING
IN THE EAST ON TUE NIGHT...AREA GETS INTO A NW FLOW PATTERN WHICH
WILL BRING MODERATING TEMPERATURES AND DRY CONDITIONS AS MEAN UPR
RIDGE SETS UP IN THE SOUTHERN PLAINS WITH FCST AREA ON THE LEEWARD
SIDE OF THE RIDGE. ECMWF IS SLIGHTLY LESS AMPLIFIED WITH THIS
PATTERN THAN THE GFS AND GEFS...WHICH COULD POSSIBLY ALLOW FOR
WARMER TEMPS IN THE SOUTHERN FCST AREA. FOR NOW HAVE SPLIT THE
DIFFERENCE BETWEEN THE SLIGHTLY MORE AMPLIFIED GFS AND ECMWF. NEXT
SYSTEM TO PUSH THROUGH AREA WILL BE FRIDAY NIGHT INTO SATURDAY AS A
DEEP TROUGH CENTERED OVER CNTRL ONTARIO ALLOWS FOR S/WV TO PUSH
THROUGH FCST AREA....WHICH SHOULD LINGER PRECIP INTO EARLY SUNDAY.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
MVFR CIGS CONTINUE TO HANG ON ACROSS SOUTHERN TAF SITES. EXPECT
THESE CIGS TO GRADUALLY BECOME VFR THIS AFTERNOON. IN ADDITION
THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHERN INDIANA. ADDITIONAL
DEVELOPMENT ON THE SOUTHERN EXTENT OF THESE STORMS WILL OCCUR THIS
AFTERNOON. THESE STORMS WILL MOVE EASTWARD AND IMPACT THE TAF
SITES. INSERTED A TEMPO -TSRA INTO KDAY AND KCMH WHERE MORE
CONFIDENCE ON COVERAGE AND TIMING EXISTS. TONIGHT THERE ARE SOME
INDICATIONS THAT LOWER CIGS WILL ONCE AGAIN DEVELOP ACROSS THE TAF
SITES ALTHOUGH DO NOT THINK THAT IT WILL BE TO THE EXTENT THAT IT
WAS TODAY. INTRODUCED MVFR CIGS AND VSBYS AT TAF SITES WITH IFR
VSBYS AT KLUK AND KILN OVERNIGHT. VFR CONDITIONS WILL RETURN TO
THE AREA DURING THE DAY ON MONDAY. ANOTHER SYSTEM WILL BEGIN TO
APPROACH THE AREA DURING THE AFTERNOON ON MONDAY AND THEREFORE
INTRODUCED PRECIPITATION INTO THE KCVG TAF DURING THIS TIME.

TONIGHT...THUNDERSTORMS WILL BE POSSIBLE MONDAY AFTERNOON THROUGH
TUESDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...BINAU/NOVAL
NEAR TERM...BINAU
SHORT TERM...BINAU
LONG TERM...JDR
AVIATION...NOVAK
Hazardous weather outlook, Aug 7, 2:10 PM EDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
210 PM EDT SUN AUG 7 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-081815-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
210 PM EDT SUN AUG 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A LINE OF THUNDERSTORMS WILL CROSS MUCH OF OHIO AND EASTERN
INDIANA THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING. SOME
OF THE STORMS COULD BE STRONG TO SEVERE...WITH THE MAIN THREATS
BEING DAMAGING WINDS AND INTENSE RAINFALL RATES THAT COULD LEAD TO
SOME SHORT TERM RUNOFF ISSUES AND LOCALIZED FLOODING. AREAS ALONG
AND SOUTH OF THE OHIO RIVER HAVE A LESSER THREAT OF SEEING STRONG
TO SEVERE STORMS THAN THOSE AREAS NORTH OF THE OHIO RIVER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED ESPECIALLY NORTH OF THE
OHIO RIVER BETWEEN 330 PM AND 9 PM.

BINAU

In the hours before

Special weather statement, Aug 7, 2:17 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
217 PM EDT SUN AUG 7 2011

INZ050-058-059-OHZ034-035-042-043-051-060-061-071945-
WAYNE-FAYETTE IN-UNION IN-MERCER-AUGLAIZE-DARKE-SHELBY-MIAMI-
PREBLE-MONTGOMERY-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
CELINA...WAPAKONETA...GREENVILLE...SIDNEY...PIQUA...EATON...
DAYTON
217 PM EDT SUN AUG 7 2011

...STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON...

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL ENTER WEST CENTRAL
OHIO AND EAST CENTRAL INDIANA AFTER 3 PM.

THESE STORMS WILL HAVE THE CAPABILITY OF STRONG WIND GUSTS IN
EXCESS OF 60 MPH AND SMALL HAIL. INTENSE RAINFALL RATES
APPROACHING 2 INCHES PER HOUR MAY LEAD TO LOCALIZED FLOODING
ISSUES...ESPECIALLY FOR POORLY DRAINED AREAS AND IN URBAN AREAS.

IF OUTDOORS...DEVELOP A PLAN OF ACTION NOW FOR WHEN THESE STORMS
APPROACH LATER THIS AFTERNOON.

BINAU

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 12:34 AM EDTAreal Flood AdvisoryILNHardin116 min
Aug 7, 5:28 AM EDTSpecial Weather StatementILNHamilton32 min
Aug 7, 5:29 AM EDTAreal Flood AdvisoryILNHamilton4 hr
Aug 7, 6:18 AM EDTAreal Flood AdvisoryILNBrown, Clermont, Hamilton3 hr
Aug 7, 7:24 AM EDTSpecial Weather StatementILNPike51 min
Aug 7, 7:37 AM EDTSpecial Weather StatementILNScioto38 min
Aug 7, 7:46 AM EDTAreal Flood AdvisoryILNHighland, Pike2 hr
Aug 7, 2:59 PM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Mercer, Shelby61 min
Aug 7, 3:22 PM EDTSevere Thunderstorm WarningILNDarke, Miami53 min
Aug 7, 3:43 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Miami47 min
Aug 7, 3:57 PM EDTSevere Thunderstorm WarningILNChampaign, Hardin, Logan48 min
Aug 7, 4:06 PM EDTSevere Thunderstorm WarningILNFranklin, Madison54 min
Aug 7, 4:21 PM EDTSevere Thunderstorm WarningILNClark, Greene, Miami, Montgomery, Preble39 min
Aug 7, 4:24 PM EDTTornado WarningILNChampaign, Madison, Union13 min
Aug 7, 4:38 PM EDTSevere Thunderstorm WarningILNChampaign, Hardin, Logan, Madison, Union33 min
Aug 7, 4:58 PM EDTAreal Flood AdvisoryILNFranklin, Madison2 hr
Aug 7, 5:06 PM EDTSpecial Weather StatementILNDelaware, Franklin, Licking54 min
Aug 7, 5:24 PM EDTSpecial Weather StatementILNFayette, Pickaway66 min
Aug 7, 5:28 PM EDTSpecial Weather StatementILNButler, Hamilton, Warren62 min
Aug 7, 5:32 PM EDTSevere Thunderstorm WarningILNFairfield10 min
Aug 7, 6:03 PM EDTSpecial Weather StatementILNFairfield, Hocking42 min
Aug 7, 7:10 PM EDTSpecial Weather StatementILNAdams, Brown, Pike, Scioto65 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.